# SDR DL75E090930

- Difficulty date: May 27, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 41,867 hours, 14,012 cycles
- Engine: Pwa PW2037
- Engine time: 37,864 hours, 12,799 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 37,864 hours, 12,799 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, LT ENG REV CONT STATUS MSG APPEARED CA-LT T/REV INOP DUE TO LT EEC PRI CONT MCO.  FWD LT ENG  T/REV TO MCO/PLAC IAW MEL 78-31-01         REMOVED EEC L IAW AMM NOW HARD FAULTS P TLR/EEC MFG PN 815770-2-008 811241.  RAN ENG - AFTER SHUTDOWN MSG CLEARED EPCS.
